# SDR UPS203071

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Fs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON THE LOWER 740 CHORD AT RBL 55, LBL 55 AND WL 165.  MAINTENANCE REMOVED AND REPLACED THE LOWER CHORD IAW UPS EO 727-5710-6911A.
